MAUDE Adverse Event Report: ARTHREX, INC. BUR,OVAL,SJ,10 FLUT,3.0MMX 7CM; BURR,SURGICAL

ARTHREX, INC. BUR,OVAL,SJ,10 FLUT,3.0MMX 7CM; BURR,SURGICAL
Model Number BUR,OVAL,SJ,10 FLUT,3.0MMX 7CM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 02/28/2025, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-7300bt burr 3.0 bone blade broke.This occurred during use and they had to open another one to finish the procedure.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.
 
Event or Problem Description
Additional information was provided on 03/11/2025 where it was reported that this event occurred during a wrist arthroscopy procedure in the middle of the procedure.Another blade was used to complete the case.The patient had a good bone quality.All fragments were able to be retrieved from the patient.There was no delay or additional anesthesia administered.There was no harm to the patient.

Brand Name
BUR,OVAL,SJ,10 FLUT,3.0MMX 7CM
Common Device Name
BURR,SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21619478
Report Number1220246-2025-00978
Device Sequence Number15130003
Product Code GFF
UDI-Device Identifier00888867041950
UDI-Public(01)00888867041950(11)240410(17)290331(10)15232786
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBUR,OVAL,SJ,10 FLUT,3.0MMX 7CM
Device Catalogue NumberAR-7300OBT
Device Lot Number15232786
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Supplement Date Received by Manufacturer07/30/2025
03/11/2025
Initial Report FDA Received Date03/17/2025
Supplement Report FDA Received Date08/04/2025
09/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown